Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1971, Volume 10, Number 2, Pages 169–182 (Mi al1291)  

Solvability of the occurrence problem in finitely generated solvable matrix groups over a numbered field

V. M. Kopytov


Full text: PDF file (601 kB)

Bibliographic databases:
UDC: 519.45
Received: 09.11.1970

Citation: V. M. Kopytov, “Solvability of the occurrence problem in finitely generated solvable matrix groups over a numbered field”, Algebra Logika, 10:2 (1971), 169–182

Citation in format AMSBIB
\Bibitem{Kop71}
\by V.~M.~Kopytov
\paper Solvability of the occurrence problem in finitely generated
solvable matrix groups over a numbered field
\jour Algebra Logika
\yr 1971
\vol 10
\issue 2
\pages 169--182
\mathnet{http://mi.mathnet.ru/al1291}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0291261}


Linking options:
  • http://mi.mathnet.ru/eng/al1291
  • http://mi.mathnet.ru/eng/al/v10/i2/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:13
    Full text:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021